# SDR DALA2019120307004

- Difficulty date: December 3, 2019
- Submitted: December 3, 2019
- Operation: Air carrier
- Aircraft: N958AT
- Make and model: Boeing 717-200
- Aircraft serial: 55020
- Aircraft time: 52,570 hours, 36,339 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY LIGHTS ARE OUT IN THE FIRST CLASS & COMFORT PLUS SECTIONS OF THE CABIN. MAINTENANCE REPLACED THE BATTERY PACK, B5-227, IAW AMM 33-51-03. OPS CHECKED NORMAL. (LP #6626493)
